# SDR CALA2021041200443

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR 2L EMER LIGHT POWER SUPPLY M33096 BATTERY CAPA CITY CHK FAIL REF NR 9130431 DR 2L EMER LIGHT POWER SUPPLY M33096 CHARGER AND BATTERY REPLACE D AND TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V896958 IDT OK
